Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Using Rademacher permutations to reduce randomness


Authors: S. Artstein-Avidan and V. D. Milman
Original publication: Algebra i Analiz, tom 19 (2007), nomer 1.
Journal: St. Petersburg Math. J. 19 (2008), 15-31
MSC (2000): Primary 52A21
Published electronically: December 12, 2007
MathSciNet review: 2319508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown how a special family of unitary operators, called the Rademacher permutations and related to the Clifford algebra, can be used to reduce the level of randomness in several results in asymptotic geometric analysis.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 52A21

Retrieve articles in all journals with MSC (2000): 52A21


Additional Information

S. Artstein-Avidan
Affiliation: School of Mathematical Science, Tel Aviv University, Ramat Aviv, 69978, Tel Aviv, Israel
Email: shiri@post.tau.ac.il

V. D. Milman
Affiliation: School of Mathematical Science, Tel Aviv University, Ramat Aviv, 69978, Tel Aviv, Israel
Email: milman@post.tau.ac.il

DOI: http://dx.doi.org/10.1090/S1061-0022-07-00983-1
PII: S 1061-0022(07)00983-1
Keywords: Asymptotic geometric analysis, Dvoretzky theorem, concentration, convex body, zigzag body
Received by editor(s): August 1, 2006
Published electronically: December 12, 2007
Dedicated: Dedicated to Professor V. A. Zalgaller on the occasion of his 85th birthday
Article copyright: © Copyright 2007 American Mathematical Society